# SDR F3LA200700052

- Difficulty date: March 30, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bushing
- Condition: Broken
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4/S1 CHECK, INSPECTION REPORTED LT SIDE FLOOR EXPANSION JOINT AT FRAME 35 HAD BROKEN BUSHING ON BOTH SEAT TRACK BEAMS.  REPLACED BOLTS AND BUSHINGS IN THE EXPANSION JOINTS AT FS 35 ON THE LT SIDE SEAT TRACKS IAW A319 SRM 51-42-11.
